# SDR F3LA200200245

- Difficulty date: August 23, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED STRINGER CLIP AT BS 727D, STR 4L CRACKED.  FABRICATED AND INSTALLED REPLACEMENT STRINGER CLIP PER BOEING DRAWING 69-35352, SRM 51-30-02 AD SRM 51-40-02.
